Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 253532, 8 pages
http://dx.doi.org/10.1155/2014/253532
Research Article

Strong Pullback Attractors for Nonautonomous Suspension Bridge Equations

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 1 December 2013; Accepted 8 January 2014; Published 9 March 2014

Academic Editors: F. Ding and C.-H. Lien

Copyright © 2014 Wenchao Ju and Xuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the existence of a pullback -attractor in for the nonautonomous suspension bridge equations.